Date of Original Version
We investigate the basins of attraction of equilibrium points and minimal period-two solutions of the difference equation of the form xn+1 = x2n-1/(ax2n + bxnxn-1 + cx2n-1), n = 0, 1, 2, …, where the parameters a, b, and c are positive numbers and the initial conditions x−1 and x0 are arbitrary nonnegative numbers. The unique feature of this equation is the coexistence of an equilibrium solution and the minimal period-two solution both of which are locally asymptotically stable.
M. Garić-Demirović, M. R. S. Kulenović, and M. Nurkanović, “Global Dynamics of Certain Homogeneous Second-Order Quadratic Fractional Difference Equation,” The Scientific World Journal, vol. 2013, Article ID 210846, 10 pages, 2013. doi:10.1155/2013/210846
Available at: http://dx.doi.org/10.1155/2013/210846
Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.